Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Intermittent palpitations with dizziness mild blurring, ECG and ECHO showed atrial ectopic, taking T. Biselect. Advice?

I am 30 years old female having palpitations on and off past one year. The frequency of symptoms has increased recently and a specialist consult with ECG and ECHO revealed atrial ectopics with structurally normal heart . Along with palpitations I also experience light headed ness, mild visual blurring, flushing and rarely chest tightness. It has an impact on my dail life though am good sometimes for 2 to 3 days free of symptoms.. Am on T. Biselect 2.5mg twice a day for past 3 months,still experiencing symptoms daily. Do guide me if I have to further get evaluated or change treatment. I have no comorbidities and weigh 49kgs.
Asked On : Sat, 28 Jul 2012
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Cardiologist 's  Response
Hi Sireeshagr,

Hi there, Thanks for writing in. I am a qualified and certified cardiologist. I read your mail with diligence. If you have not reported in last one month daily occurrence of palpitation to the doctor who prescribed the drug you have not been fair either to yourself or to the doctor.
The primary detailed workup by a specialist has revealed no structural abnormality of heart normal ventricular function and few ectopics from upper chamber and these can lead to tachycardia which had been associated with symptoms with you. A drug has been started. If you are still getting palpitation consult the doctor who started you on B Blocker again. He/She may like to substitute it with calcium channel blockers or add anxiolytic drug to it. My personal feeling is you have not given enough chance for drug to act as yet. You do not have any other serious cardiac disease. My suggestion is to report to the same doctor. No more tests are needed. With Best Wishes
Dr Anil Grover,
Medical Specialist & Cardiologist
M.B.;B.S, M.D. (Internal Medicine) D.M.(Cardiology)

Answered: Sat, 28 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor